Results 1 to 2 of 2
suboxone side effects
  1. #1
    adm_0511 is offline New Member
    Join Date
    May 2016
    Posts
    1

    Default suboxone side effects

    so Ive been on 8mg of Suboxone, once daily, for about a month now, but Ive only been taking it every 2-3 days. this is my 3rd time getting clean. when i first started taking it i noticed that i was getting really bad dizzy spells, like every time i stood up.. and i actually blacked out a few times. (this is why Ive only been taking it every 2-3 days, plus i don't wanna get hooked on it). i went to the ER 2 weeks ago after an episode and my BP was lower than normal (for me) they took it sitting, standing, and lying down and it remained around 90's/ 50's, even after 2 bags of IV fluids (my normal BP is usually 120's/80's). so i started taking my subs at night. i took one 8mg before bed on Friday night (5/13) and when i woke up the next morning i was light headed, so i just sat on my bed for like 15 mins, then i went outside to smoke. when i came inside i was VERY light headed, so i sat on the corner of the couch, and i thought i was coming out of it but i completely blacked out, falling backwards onto the couch. my dad was there luckily and said that i was out for about 45 seconds, my eyes were open and fixed and i was in a cold sweat. i drank a bottle of water, and sat there for a few minutes until i was feeling better. i tried to get up and i took a few steps, and the dizziness came again, i sat on a chair and my dad got behind me, and i blacked out again, for about 30 seconds.

    i haven't taken any subs since Friday night. and other than the episodes Saturday morning, i haven't had any black outs since, just a few minor dizzy spells.

    SOOOOO, I'm wondering if anyone else has experienced syncope, dizziness, black-outs, or low blood pressure from Suboxone.

    thanks for the input!!!

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,089

    Default

    Welcome!

    Having a rough time huh. Sorry to hear that. I have a few thoughts and suggestions for you…

    Might be the Suboxone, might not be. Subs are opiates (partial agonists) and like all opiates are CNS (central nervous system) depressants which can slow your breathing. If you're taking another drug along with the subs, such as any benzo for example, then this COULD be the cause of your issues. Are you taking other meds with the subs?

    My first suggestion is to get to your doctor for a comlete checkup. You may have something else going on that requires medical intervention. Hopefully that's not the case, but better safe than sorry. Might ease your mind to find out.

    My second suggestion is to LOWER your sub dose and see if that helps. That 8mg you're on is a HUGE dose in sub world. Theres very, very few people that will ever require that much sub. It's extremely strong, and much stronger than many realize. Seeing as you're skipping doses every so often then what you might do is stop taking the sub for about 3 days then start over with the lowest possible dose. What you would do is to begin taking small increments of sub until you're stable with little to no wd symptoms. I would start with a 1mg dose then add .25mg doses every hour until stable. You could probably be ok on a total daily dose of around 3 - 4mg as most are.

    And sub is meant to be taken every day, at the same time each day. This keeps a level amount in your system at all times. Choose a time that is best for you and stick with that time. Many find that taking the sub too close to bedtime keeps them awake. It sure did for me.

    Should you want to get off the sub at some point we have an excellent taper plan here that works great. Used it muself as have thousands of others to be successful. Let us know if that's the case.

    Keep posting too, that really helps. Lets us know how you're doing. We're here to help and support.

    Randy

Similar Threads

  1. Suboxone side effects - HELP!
    By mer in forum Suboxone Treatment
    Replies: 316
    Last Post: 11-25-2014, 11:12 PM
  2. Suboxone side effects - HELP!
    By mer in forum Featured Drugs
    Replies: 314
    Last Post: 11-02-2012, 05:32 AM
  3. Suboxone side effects
    By jillg in forum Featured Conditions
    Replies: 43
    Last Post: 10-19-2008, 09:03 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22